# SDR CA050712012

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,090 hours
- Engine: Pwa CA3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Pump
- Component part number: TF38003CL
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HAND ENGINE DRIVEN FUEL PUMP FAILED IN FLIGHT.  CREW SELECTED BOOST PUMP TO RESTORE FUEL PRESSURE.  2 MINUTES LATER FUEL BOOST PUMP (P/N 215-61620-3, S/N 113, TSO 113.8 HOURS) FAILED.  CREW FEATHERED ENGINE AND LANDED THE AIRCRAFT WITH NO FURTHER INCIDENT.
